# SDR SWIA201438445

- Difficulty date: June 14, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 27,213 hours, 17,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 193, NEAR FRAME ON RT SIDE OF THE FORWARD EQUIPMENT COMPARTMENT.  C-CHECK, CRACK REPAIRED IAW EA.
